Fortz, B., Labbé, M. (2004) Two-Connected Networks with Rings of Bounded Cardinality. Computational Optimization and Applications, 27 (2). 123-148 doi:10.1023/b:coap.0000008649.61438.6b
Reference Type | Journal (article/letter/editorial) | ||
---|---|---|---|
Title | Two-Connected Networks with Rings of Bounded Cardinality | ||
Journal | Computational Optimization and Applications | ||
Authors | Fortz, B. | Author | |
Labbé, M. | Author | ||
Year | 2004 (February) | Volume | 27 |
Issue | 2 | ||
Publisher | Springer Science and Business Media LLC | ||
DOI | doi:10.1023/b:coap.0000008649.61438.6bSearch in ResearchGate | ||
Generate Citation Formats | |||
Mindat Ref. ID | 9538428 | Long-form Identifier | mindat:1:5:9538428:5 |
GUID | 0 | ||
Full Reference | Fortz, B., Labbé, M. (2004) Two-Connected Networks with Rings of Bounded Cardinality. Computational Optimization and Applications, 27 (2). 123-148 doi:10.1023/b:coap.0000008649.61438.6b | ||
Plain Text | Fortz, B., Labbé, M. (2004) Two-Connected Networks with Rings of Bounded Cardinality. Computational Optimization and Applications, 27 (2). 123-148 doi:10.1023/b:coap.0000008649.61438.6b | ||
In | (2004, February) Computational Optimization and Applications Vol. 27 (2) Springer Science and Business Media LLC |
See Also
These are possibly similar items as determined by title/reference text matching only.
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() | |
![]() |